# SDR SIMA202003031003

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,740 hours, 31,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTING FOR RAR OF #3 BATTERY, EMERGENCY LIGHTS FAIL TO ILLUMIATE ON ESS PWR.-C/A-REMOVED AND REPLACED  EBC 1 IAW EMB 140 AMM 24-60-03. OPC AND RESISTNANCE CHECKS GOOD. DID NOT FIX ORIGIANAL DISCREPANCY. REMOVED AND REPLACED RELAY KO275K0353,K0385, AND K0363 IAW EMB-140MM 20-13-02- OPS CHECK OF E1 IDLE STOP GOOD PER EMB-140MM 76-13-03 - MEL ITEM IS RESTORED. OPS CHECK GOOD IAW W/C 33-700-17.
